# SDR SWAA012349

- Difficulty date: August 18, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 7,972 hours, 4,779 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 280205
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, UPON FLAP RETRACTION ON DEPARTURE, L/E FLAP TRANSIT LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED L/E FLAPS SLAT HYD FUSE PER MM.
